# SDR USAA2012101700005

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,754 hours, 42,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN MISSING.  REPLACED LEFT OVERWING EXIT SIGN IAW B737-400 AMM 33-51-17.
